# SDR CA080826005

- Difficulty date: August 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 36,630 hours
- Engine: Ge CT75A2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Rig
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF CHECKS WERE COMPLETED AND CONDITION LEVERS RETARDED, CONFIG WARNING AND OAT LIGHT CAME ON. UNSCHEDULED LANDING COMPLETED, RETURNED TO BASE. GEAR SWING COMPLETED, FAULT NOT DUPLICATED. LANDING GEAR HAD BEEN SERVICED PRIOR TO FLIGHT. RE-SERVICED MLG,  GEAR SWING COMPLETED, NO FAULT FOUND. SECOND TAKEOFF COMPLETED WITH THE SAME RESULTS AS THE FIRST. SECOND UNSCHEDULED LANDING MADE. FLIGHT CANCELLED. LG POSITION WARNING SYS INSP INDICATED A PROBLEM WITH THE LT INBD SQUAT SWITCH RIGGING. SWITCH RE-RIGGED LG SWING COMPLETED, NO FURTHER FAULTS FOUND.
